English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

BARYON AND LEPTON NUMBER VIOLATION WITH SCALAR BILINEARS

MPS-Authors
/persons/resource/persons30685

KLAPDOR-KLEINGROTHAUS,  H. V.
Prof. Dirk Schwalm, Emeriti, MPI for Nuclear Physics, Max Planck Society;

/persons/resource/persons30975

SARKAR,  U.
Prof. Dirk Schwalm, Emeriti, MPI for Nuclear Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

KLAPDOR-KLEINGROTHAUS, H. V., MA, E., & SARKAR, U. (2002). BARYON AND LEPTON NUMBER VIOLATION WITH SCALAR BILINEARS. Modern Physics Letters A, 17(33), 2221-2228.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-84F7-3
Abstract
We consider all possible scalar bilinears, which couple to two fermions of the standard model. The various baryon and lepton number violating couplings allowed by these exotic scalars are studied. We then discuss which are constrained by limits on proton decay (to a lepton and a meson as well as to three leptons), neutron-antineutron oscillations, and neutrinoless double beta decay.